| Home | E-Submission | Sitemap | Contact us |  
Korean J Crit Care Med > Volume 14(1); 1999 > Article
Korean Journal of Critical Care Medicine 1999;14(1): 52-57.
회복실에서 발생한 술후 불안정성 협심증 - 증례 보고 -
김명옥
서울을지병원 마취과
Postoperative Unstable Angina Pectoris Occured in the Recovery Room: Case report
Myoung Oak Kim
Department of Anesthesiology, Eulji General Hospital, Seoul, Korea.
ABSTRACT
The leading cause of death after anesthesia and operations is cardiac complications, defined as myocardial infarction, unstable angina, congestive heart failure. We experienced a case of transient chest pain mimicking to myocardial ischemia after total intravenous anesthesia using propofol. The patient was 56 year-old female who underwent metatarsal osteotomy and distal soft tissue procedure. There was no specific abnormality on preoperative laboratory tests. Anesthesia induction and intraoperative course were completely uneventful. Immediately after transfered to the recovery room, the patient revealed transient cyanosis and complained anterior chest pain with tightness after fully awakening. In the study of electrocardiogram, there were ST abnormality in II, III, AVF and then T inversion in II, III, AVL, AVF, V2-6 leads. In the simultaneous study of echocardiogram, there was hypokinetic wall movement in the distal septum area. After treatment of nitroglycerine, the pain was subsided and the patient was discharged without any sequelae.
Key Words: Complication; unstable angina pectoris; Surgery; orthopedics
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
CrossRef TDM  CrossRef TDM
Share:      
METRICS
1,638
View
22
Download
Related article
Editorial Office
#805-806, Yongseong Biztel, 109 Hangang-daero, Yongsan-gu, Seoul 04376, Korea
TEL: +82-2-2077-1533   FAX: +82-2-2077-1535   E-mail: acc@accjournal.org
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Critical Care Medicine.                 Developed in M2PI
Close layer
prev next